Animated stroke after effects

Common Questions and Answers about Animated stroke after effects

stroke

Avatar n tn I can't say that it comes after exertion, although tonight I felt it after coming home from the gym - 30 min. of fairly intense aerobic exercise. However, I've had it to occur at the office. It seems - I have this impression - that it occurs when I turn my head or body to the right. I wear contacts, but this is not related to the normal problems. It is feels like it is in my eyeball. I have been measured on occasion with high blood pressure, but generally told that I don't have a problem.
436713 tn?1408888330 Having been upstairs in my house working at my desk, I had to go to hospital because I had numbness, headache, pains, nausea and dizziness, I was later told by the doctors first is was a heart attack, then after scan that it was a stroke, then after another scan it was not. The latest scan though did expose a cyst on the brain.
365850 tn?1207700206 I think what they meant was that in young people, whose brains and bodies are still developing, alchohol has more serious effects, and they are more likely to have alcohol problems later in life as a result. But the same is doubtless true for many drugs.
190559 tn?1280615967 I am guessing that they are looking at this treatment because the depression symptoms continue to fluctuate in and out, even after about 5 weeks on Celexa. Of course, these symptoms may be fluctuating precisely BECAUSE there is a thyroid imbalance (perhaps hashitoxicosis?)! We DO have the names of a couple of endocrine docs in the area who do a lot of work with thyroid issues. I really appreciate any comments you could give us on this.
Avatar n tn i think you may have the same as me and after months of research and talking to various people i have come to the conclusion that i am suffering anxiety and panic attacks. Check out the website anixiety centre.com and trust me you will find everyone of your syptoms listed. It already makes you feel 100% better to know that you are not neccesarily dying as you may have previously thought.
211940 tn?1267884866 So at the risk of the side effects, I stopped taking it. After I have the time to go to the chiropractor and/or get and MRI I will share my diagnosis...if I even get one!